MathSciNet Relay Station
MathSciNet bibliographic data
MR189040 (32 #6467) 55.70
Browder, William Embedding $1$-connected manifolds. Bull. Amer. Math. Soc. 72 (1966), 225–231; Erratum: ibid. 72 1966 736.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement